# SDR 03FDEA01694

- Difficulty date: October 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,205 hours, 27,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stud
- Part number: ARB3897501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB FLAP IB 4 EACH FITTINGS ATTACH STUDS HAVE PITTING CORROSION AND   FLAT THREATS.    CLOSING ACTION ON 10/03/03.ON N/R N01201. REMOVED AND REPLACED LT FLAP MOUNT STUDS HINGES IAW M/M 57-41-01-2.  ENCAPSULATED (2) BOTTOM MOUNT STUDS IAW M/M 57-41-  01-2, AND E.A 8-5750-72304.
